Leveron&Nexovas
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 2574  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed7451    
    Printed278    
    Emailed5    
    PDF Downloaded145    
    Comments [Add]    
    Cited by others 3    

Recommend this journal

 

 SHORT REPORTS
Year : 2003  |  Volume : 51  |  Issue : 1  |  Page : 117--118

Phenylpropanolamine-induced intraventricular hemorrhage


Department of Neurology, Institute of Human Behaviour and Allied Sciences, RML Hospital, New Delhi-110095, India

Correspondence Address:
A Prasad
Dept. of Neurology, Institute of Human Behaviour and Allied Sciences, Dilshad Garden, GT Road, New Delhi-110095
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 12865543

Rights and PermissionsRights and Permissions

Intracranial hemorrhage is an uncommon complication of phenylpropanolamine. There is an increasing awareness of this complication in the West. However, to the best of our knowledge there have been no cases reported from India. Here we report a patient who developed Intraventricular hemorrhage following ingestion of Phenylpropanolamine, from which he made an uneventul recovery over the next two weeks.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow